Volume 18, Number 5
Previous Issue Next Issue

Zhen Dong Luo

J. Comp. Math., 18 (2000), pp. 449-456

Preview Full PDF 61 1029 Abstract

Zheng Da Huang

J. Comp. Math., 18 (2000), pp. 457-466

Preview Full PDF 58 1087 Abstract

Hua Zhong Tang & Hua Mu Wu

J. Comp. Math., 18 (2000), pp. 467-480

Preview Full PDF 58 1063 Abstract

Zheng Kuang & Ming Gen Cui

J. Comp. Math., 18 (2000), pp. 481-486

Preview Full PDF 62 1040 Abstract

Han Lin Chen & Si Long Peng

J. Comp. Math., 18 (2000), pp. 487-512

Preview Full PDF 59 1060 Abstract

Yan Gao

J. Comp. Math., 18 (2000), pp. 513-520

Preview Full PDF 61 1032 Abstract

Lan Chieh Huang

J. Comp. Math., 18 (2000), pp. 521-540

Preview Full PDF 58 1123 Abstract

Qi Ding Zhu

J. Comp. Math., 18 (2000), pp. 541-550

Preview Full PDF 60 1063 Abstract

Zhong Ci Shi & Xue Jun Xu

J. Comp. Math., 18 (2000), pp. 551-560

Preview Full PDF 62 1076 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard